Mark Finkelstein

Associate Professor, Mathematics
School of Physical Sciences

PH.D., Stanford University, 1966

Phone: (949) 824-5538
Fax: (949) 824-7993

University of California, Irvine
245 Multipurpose Science & Technology Building
Mail Code: 3875
Irvine, CA 92697

Statistics, analysis, probability theory, recursive function theory
Publications "Estimating the frequency distribution of the numbers bet on the California lottery," Applied Mathematics and Computation, Vol 80, (1995), 1-13.
  "Extinguishing the Distinguished Logarithm Problem" (with H. G. Tucker and J. A. Veeh). Proceedings of the American Mathematical Society, vol.127, no.9, 2773-2777 (1999).
  "Estimating the Probabilities of Runs of Identical Events Within Biological Sequences", (with W. M. Fitch, C. A. Lanciani, and M. M. Miyamoto), Molecular Biology and Evolution, 15(4):470-472, (1998).
  "Confidence Intervals for N in the Exponential Order Statistics Problem", (with H. G. Tucker and J. A. Veeh). Communications in Statistics 28 (1999), 1415-1434.
  "Conservative Confidence Internals for a Single Parameter" (with H. G. Tucker and J. A. Veeh). Communications in Statistics: Theory and Methods, 29, no.8 (2000).
Link to this profile
Last updated 08/26/2002